# SDR DALA2018071604536

- Difficulty date: June 8, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 10,499 hours, 3,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN FUSELAGE BS 360+15 INCH AND STR 15L AT UPPER FUSELAGE. PERFORMED REPAIR ON EXTERNAL SKIN FUSELAGE AT UPPER FUSELAGE AS PER ER/A 569113-14AD.
